Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 9:18 PM EDT for 8 counties in Pennsylvania. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 9:18 PM EDT (01:18 UTC)
- Expired
- Jun 12, 2015, 10:15 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, York County, PA
The radar
The State College radar (KCCX), 125 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:30 PM EDT | TSTM WND DMG | 1 Nne Inglenook, PA | TREE DOWN. |
| Jun 12, 9:30 PM EDT | TSTM WND DMG | 4 W Marysville, PA | TREES DOWN ACROSS VALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 7:25 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS51 KCTP 130118
SVRCTP
PAC041-043-071-075-097-099-107-133-130215-
/O.NEW.KCTP.SV.W.0079.150613T0118Z-150613T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1015 PM EDT
* AT 916 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MEISERVILLE TO NEAR NEW BLOOMFIELD TO NEAR BLOSERVILLE...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANNVILLE...CAMP HILL...CARLISLE...COLONIAL PARK...CORNWALL...
ELIZABETHTOWN...ENOLA...HARRISBURG...HERSHEY...HUMMELSTOWN...
LEBANON...LEMOYNE...LINGLESTOWN...LOWER ALLEN...MECHANICSBURG...
MIDDLETOWN...MYERSTOWN...NEW CUMBERLAND...PALMYRA AND POTTSVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 222 TO 266.
INTERSTATE 78 FROM MILE MARKERS 0 TO 8.
INTERSTATE 81 FROM MILE MARKERS 48 TO 112.
INTERSTATE 83 FROM MILE MARKERS 30 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN CENTRE AND HUNTINGTON
COUNTIES. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
4007 7665 4025 7742 4043 7716 4061 7705
4063 7695 4065 7692 4068 7614
TIME...MOT...LOC 0116Z 279DEG 29KT 4065 7703 4043 7714 4029 7734
$$
GRUMM2 follow-up statements
493
WWUS51 KCTP 130146
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
946 PM EDT FRI JUN 12 2015
PAC097-130156-
/O.CAN.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
NORTHUMBERLAND PA-
946 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NORTHUMBERLAND
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
4007 7665 4025 7740 4033 7704 4053 7675
4065 7674 4068 7614
TIME...MOT...LOC 0146Z 279DEG 29KT 4061 7673 4039 7684 4025 7704
$$
PAC041-043-071-075-099-107-133-130215-
/O.CON.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-YORK PA-LEBANON PA-LANCASTER PA-
SCHUYLKILL PA-
946 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHEASTERN CUMBERLAND...DAUPHIN...SOUTHEASTERN PERRY...NORTH
CENTRAL YORK...LEBANON...NORTHWESTERN LANCASTER AND SOUTHWESTERN
SCHUYLKILL COUNTIES...
AT 946 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LYKENS TO NEAR LINGLESTOWN TO HOGESTOWN...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ANNVILLE...CAMP HILL...CARLISLE...COLONIAL PARK...CORNWALL...
ELIZABETHTOWN...ENOLA...HARRISBURG...HERSHEY...HUMMELSTOWN...
LEBANON...LEMOYNE...LINGLESTOWN...LOWER ALLEN...MECHANICSBURG...
MIDDLETOWN...MYERSTOWN...NEW CUMBERLAND...PALMYRA AND POTTSVILLE.
LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
4007 7665 4025 7740 4033 7704 4053 7675
4065 7674 4068 7614
TIME...MOT...LOC 0146Z 279DEG 29KT 4061 7673 4039 7684 4025 7704
$$
GRUMM628
WWUS51 KCTP 130202
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1002 PM EDT FRI JUN 12 2015
PAC041-099-133-130212-
/O.CAN.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
CUMBERLAND PA-PERRY PA-YORK PA-
1002 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND...
SOUTHEASTERN PERRY AND NORTH CENTRAL YORK COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
4007 7665 4028 7685 4048 7667 4055 7655
4068 7614
TIME...MOT...LOC 0202Z 279DEG 29KT 4061 7673 4039 7684 4025 7704
$$
PAC043-071-075-107-130215-
/O.CON.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
DAUPHIN PA-LEBANON PA-LANCASTER PA-SCHUYLKILL PA-
1002 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN DAUPHIN...LEBANON...NORTHWESTERN LANCASTER AND SOUTH
CENTRAL SCHUYLKILL COUNTIES...
AT 1002 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LYKENS TO NEAR LINGLESTOWN TO HOGESTOWN. THESE STORMS WERE NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
ANNVILLE...COLONIAL PARK...CORNWALL...ELIZABETHTOWN...HERSHEY...
HUMMELSTOWN...LEBANON...LINGLESTOWN...MIDDLETOWN...MYERSTOWN...
PALMYRA...PROGRESS...SCHUYLKILL HAVEN...AVON...BAINBRIDGE...
CAMPBELLTOWN...CLEONA...FORT INDIANTOWN GAP...FREDERICKSBURG AND
FRIEDENSBURG.
LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
4007 7665 4028 7685 4048 7667 4055 7655
4068 7614
TIME...MOT...LOC 0202Z 279DEG 29KT 4061 7673 4039 7684 4025 7704
$$
GRUMMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 12, 6:42 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 642 PM EDT FRI JUN 12 2015 .SYNOPSIS... A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT 2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL NEW YORK. PREVIOUS DISC BELOW... AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL JUST RECENTLY. WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20 KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL CORES. A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY. HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER TERRAIN OF NWRN PENN. HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS THE SCENT MTNS AND SUSQ VALLEY. THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE WARMEST NIGHT OF 2015 IN MANY PLACES/. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY... BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY HANGS UP ACROSS SWRN PENN. CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A 1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK. AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130 THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS AND IPT. KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO 02Z. AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE RECENT PRECIPITATION. OUTLOOK... SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST THIRD OF PENN. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...DEVOIR AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 8:58 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 858 PM EDT FRI JUN 12 2015 PAZ036-057>059-063>066-140100- FRANKLIN-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 858 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT HEADS EAST FROM THE CENTRAL MOUNTAINS...THEN TOWARD THE LOWER SUSQUEHANNA VALLEY AND WESTERN POCONOS LATE THIS EVENING. STILL...A FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ026>028-034-035-042-049>053-056-140100- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-SULLIVAN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- 858 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 296 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ046-140100- SOUTHERN LYCOMING- 858 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ018-019-024-025-033-140100- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- 858 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 296 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-017-140100- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 858 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-041-045-140100- NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN CLINTON- 858 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ037-140100- TIOGA- 858 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 8:57 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT FRI JUN 12 2015
PAZ025>028-034>036-130145-
MIFFLIN PA-BEDFORD PA-JUNIATA PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
BLAIR PA-
857 PM EDT FRI JUN 12 2015
...SPECIAL WEATHER STATEMENT...
AT 857 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CLAYSBURG TO NEAR BEDFORD TO NEAR LAKE
GORDON...AND MOVING EAST AT 40 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
NEW ENTERPRISE AROUND 900 PM EDT.
MARTINSBURG AND EVERETT AROUND 905 PM EDT.
SHY BEAVER...ENTRIKEN AND DUDLEY AROUND 915 PM EDT.
TROUGH CREEK STATE PARK...CLEARVILLE AND COALDALE AROUND 920 PM
EDT.
WELLS TANNERY AROUND 925 PM EDT.
WATERFALL...LOCUST GROVE AND SIDELING HILL REST AREA AROUND 930 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ATKINSON MILLS...
BROAD TOP CITY...CASSVILLE...COALMONT AND DEFIANCE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 166.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 144 TO 195.
INTERSTATE 99 BETWEEN MILE MARKERS 0 AND 2...BETWEEN MILE MARKERS 8
AND 9...AND FROM MILE MARKERS 11 TO 16.
LAT...LON 3974 7876 4002 7856 4030 7844 4054 7755
4032 7764 4029 7767 4027 7766 4019 7769
3979 7792
TIME...MOT...LOC 0057Z 255DEG 35KT 4025 7841 4004 7849 3982 7866
GRUMMLocal storm report, Jun 12, 8:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG BAKERSVILLE 40.04N 79.22W
06/12/2015 SOMERSET PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500149
MACHLocal storm report, Jun 12, 8:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG MEYERSDALE 39.81N 79.03W
06/12/2015 SOMERSET PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500150
MACHLocal storm report, Jun 12, 9:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG BEAVERTOWN 40.75N 77.17W
06/12/2015 SNYDER PA 911 CALL CENTER
TREE ON WIRES
0500 PM TSTM WND DMG 3 NNW WARREN 41.88N 79.17W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
TOWNSHIP
0512 PM TSTM WND DMG 4 W SUGAR GROVE 41.98N 79.42W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
IN FARMINGTON TOWNSHIP
0530 PM TSTM WND DMG LUDLOW 41.73N 78.95W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP
0535 PM TSTM WND DMG BRADFORD 41.96N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY OF BRADFORD
0540 PM TSTM WND DMG 4 S SHEFFIELD 41.64N 79.03W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
IN SHEFFIELD TOWNSHIP
0550 PM TSTM WND DMG KANE 41.66N 78.81W
06/12/2015 MCKEAN PA 911 CALL CENTER
911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
LOCATIONS THROUGHOUT SW MCKEAN COUNTY
0551 PM TSTM WND DMG MOUNT JEWETT 41.72N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
JEWITT
0658 PM TSTM WND DMG DUBOIS 41.12N 78.76W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
MOTORCYCLIST CRASHED INTO FALLEN TREE.
0715 PM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON LINES WITH POWER OUTAGES
0715 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/12/2015 CAMBRIA PA 911 CALL CENTER
UTILITY WIRES DOWN
0720 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.
0732 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE BLOCKING RIVERVIEW ROAD
0735 PM TSTM WND DMG RENOVO 41.33N 77.75W
06/12/2015 CLINTON PA 911 CALL CENTER
TREES DOWN
0742 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.
0750 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
0750 PM TSTM WND DMG ROARING SPRING 40.33N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
0810 PM TSTM WND DMG BAKERSVILLE 40.04N 79.22W
06/12/2015 SOMERSET PA 911 CALL CENTER
TREES DOWN
0815 PM TSTM WND DMG MEYERSDALE 39.81N 79.03W
06/12/2015 SOMERSET PA 911 CALL CENTER
TREES DOWN
0820 PM TSTM WND DMG 1 W WHIPPLE DAM STATE P 40.69N 77.86W
06/12/2015 HUNTINGDON PA 911 CALL CENTER
TREES DOWN AT SHAVERS CREEK
0820 PM TSTM WND DMG BEECH CREEK 41.07N 77.59W
06/12/2015 CLINTON PA 911 CALL CENTER
TREES DOWN
0835 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/12/2015 HUNTINGDON PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500142
CTP1500139 CTP1500140 CTP1500147 CTP1500141 CTP1500143 CTP1500144
CTP1500149 CTP1500150 CTP1500146 CTP1500148 CTP1500145
MACHLocal storm report, Jun 12, 9:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
06/12/2015 CLINTON PA TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
EVENT NUMBER CTP1500151
JMCLocal storm report, Jun 12, 9:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
906 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 2 S CENTRE HALL 40.82N 77.68W
06/12/2015 CENTRE PA LAW ENFORCEMENT
TREE DOWN ACROSS ROAD
&&
EVENT NUMBER CTP1500152
JMCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 59 min |
| Jun 12, 8:14 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Perry | 61 min |
| Jun 12, 8:43 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 4 more | 77 min |
| Jun 12, 8:57 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Huntingdon | 48 min |
| Jun 12, 9:42 PM EDT | Special Weather Statement | CTP | Franklin | 33 min |
| Jun 12, 10:04 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.